# SDR VNAA202509250029

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670370663
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW FS 879 STGR 26R TO STGR 26L AT INTERNAL FUSELAGE.  CORROSION ON FRAME BTW FS 879 STGR 26R TO STGR 26L AT INTERNAL FUSELAGE WAS EVALUATE OUT OF LIMITS PER CRJ-700 SRM 53-51-06-101-003-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
